Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Twitch in eye, headache, tenderness on nasal bridge

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11713 Questions
I have a twitch in my left eye that has been going on for a couple of days and now I am getting a headache coupled with a tender/bruised feeling on my nasal bridge.
Posted Sun, 26 Aug 2012 in Headache and Migraines
Answered by Dr. Rakhi Tayal 5 hours later
Thanks for posting your query.
Twitches are small, local, involuntary muscle contraction and relaxation visible under the skin arising from the spontaneous discharge of a bundle of skeletal muscle fibers. These are mainly benign contractions and are seen due to electrolyte imbalance, vitamin B complex deficiency, anxiety and stress or mild hormonal disturbance. Since all your symptoms are mild, i would recommend you to take a mild pain killer like acetaminophen for headache. You can start with electrolyte XXXXXXX fluids like oralyte orally. Taking plenty of fluids orally and vitamin B complex supplements should help in resolving the symptoms over next 4-7 days.
In case the symptoms persist then consulting a physician to rule out any systemic disorders is advisable.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor